Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak $ n$-homogeneity implies weak $ (n-1)$-homogeneity


Author: Morton Brown
Journal: Proc. Amer. Math. Soc. 10 (1959), 644-647
MSC: Primary 54.00; Secondary 05.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0107857-9
MathSciNet review: 0107857
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Burgess, Some theorems on $ n$-homogeneous continua, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 136-143. MR 0061367 (15:814d)
  • [2] -Certain types of homogeneous continua, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 348-350. MR 0069485 (16:1042c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00, 05.00

Retrieve articles in all journals with MSC: 54.00, 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107857-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society